# SDR AALA20040467

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Broken
- Location: Seat 24b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT ASSEMBLY AT SEAT 24B BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
